# SDR AALA201807099024

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 54,165 hours, 25,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 15C EMERGENCY EXIT LIGHT COVER MISSING.  INSTALLED THE LENS COVER ON EXIT LIGHT AT SEAT 15C IAW AMM 33-51-18. OK FOR SERVICE.
